Universality of the second mixed moment of the characteristic polynomials of the 1D band matrices: Real symmetric case

Tatyana Shcherbina

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We prove that the asymptotic behavior of the second mixed moment of the characteristic polynomials of the N × N 1D Gaussian real symmetric band matrices with the width of the band W ≫ N1/2 coincides with those for the Gaussian orthogonal ensemble. Here, we adapt the approach of Shcherbina [Commun. Math. Phys. 328, 45-82 (2014)], where the Hermitian case was considered.

Original languageEnglish (US)
Article number063303
JournalJournal of Mathematical Physics
Volume56
Issue number6
DOIs
StatePublished - Jan 1 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Universality of the second mixed moment of the characteristic polynomials of the 1D band matrices: Real symmetric case'. Together they form a unique fingerprint.

Cite this